# SDR DALA2025020400827

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 63,972 hours, 33,575 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 SMALL PUNCTURE RT BELLY FAIRING. CORRECTIVE ACTION: REPAIRED PANEL 192 KB PER A319 SRM 53-35-11-300-007. (5660427)
